# SDR ASAA2020021432179

- Difficulty date: January 26, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 49,097 hours, 17,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H TRANSITION PANEL CORRODED FROM 727I - 767. GROUNDED - YES. REPAIRED R/H TRANSITION PANEL 727I - 767 IAW B737-800 SRM 53 00 53 2R 5 REPAIR 5 W 2.0" O .040 R .018 L 12.0 D .022.
